# SDR 2016FA0000247

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: General aviation
- Aircraft: N601RC
- Make and model: Cndair CL6002A12
- Aircraft serial: 3055
- Aircraft time: 10,762 hours, 6,126 cycles
- Engine: Ge CF343A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 41847728
- Condition: Failed
- Location: Mlg
- Part time: 160 hours, 99 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN INBD TIRE HAS A PORTION OF THE TREAD THAT SEPARATED ON LANDING. NEW TIRE WAS INSTALLED AT WHEEL ASSY O/H.
